# SDR I5PA2024010275701

- Difficulty date: January 2, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,669 hours, 34,208 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198586
- Part serial: 723266
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT: N/A (MX FINDING). ESI - APU WILL NOT START. REPLACED APU STARTER PER AMM. APU OPS CHECK GOOD.
